MathSciNet Relay Station
MathSciNet bibliographic data
MR727035 62E20 (62H10)
Yin, Y. Q.; Krishnaiah, P. R. A limit theorem for the eigenvalues of product of two random matrices. J. Multivariate Anal. 13 (1983), no. 4, 489–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement